# SDR AALA20140323001

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 12,489 hours, 4,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT, FLOOR SUPPORT & INTERCOSTAL CRACKED AT CLIP NUT HOLE AT LBL 45 BETWEEN FLOORBEAM STATIONS 312 & 328.  REPLACED INTERCOSTAL IAW AARD 51-10-05.
